Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2019, Article ID 8959681, 22 pages
https://doi.org/10.1155/2019/8959681
Research Article

Some Formal Results on Positivity, Stability, and Endemic Steady-State Attainability Based on Linear Algebraic Tools for a Class of Epidemic Models with Eventual Incommensurate Delays

1Institute of Research and Development of Processes IIDP, University of the Basque Country, Campus of Leioa, Leioa (Bizkaia), P.O. Box 48940, Spain
2Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona, UAB, 08193-Barcelona, Spain

Correspondence should be addressed to M. De la Sen; sue.uhe@nesaled.leunam

Received 20 December 2018; Revised 20 May 2019; Accepted 16 June 2019; Published 8 July 2019

Academic Editor: Cengiz Çinar

Copyright © 2019 M. De la Sen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.